The pill and periods

I have never really suffered from heavy periods or bad period pains. I'm on the pill and i can't take two packs back to back. Once I'm half way through the second pack I get really bad bloating, backache and really bad stomach cramps. The only way to relieve it is to have a week break from my pill. I'm happy on the pill but would eventually like to look at a more long term method but I'm put off having anything that could potentially stop my periods. Does anyone else get this? I know it's a bit daft but my mum has endometriosis and I'm really worried that this is a sign that I'm getting it too.

Posts

  • Hey hun, i can't say i have ever had this and was on the pill for 15 years. however, perhaps it's just the wrong type of pill and you could try another?

    I have the copper coil fitted (after having 15 years of the pill, i wanted NO more hormones!) and you still have your periods. Admittedly, much heavier in the first few months but I have had mine in since November and I have pretty much normal periods now and no cramps, bloating, pain, PMT, etc...
    It's fab!

  • I have probs with the pill. Some pills I have started to bleed on them half way through. Others I have finished and had nothing. I dont know whats going on with my body? I have tried going without but end up having 60-70 day cycles. I want to get the mirena coil but Dr said as its a hormonal treatment I cant have it coz of how messed up my AFs are. Sorry - not much help am I?

    Go to you Dr about endometriosis. I dont know what the symptoms are but Im sure if you voice your concerns to your Dr & tell them there is family history then they would test you.

    xxxxxx
Sign In or Register to comment.

Featured Discussions

Promoted Content